# SDR DALA2018040902299

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 79,751 hours, 36,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO DEPARTURE, DUE TO PRESSURIZATION ISSUE. LEFT PACK ON MEL, OUTFLOW VALVE SHOWING FULL CLOSED.  REPLACED THE NR 1 AUTO CONTROLLER, FOUND LINE INTO RT PACK HEAT EXCHANGER CRACKED AND FOUND O-RING ON REHEATER LEAKING.  LT PACK REPLACED, REHEATER AND TEMP CONTROL VALVE OP CHECKED GOOD.
